Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 124, NWS Midland/Odessa, TX

June 20, 2013Loving County, Reeves County, Ward County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 20, 2013, 10:23 PM CDT for Loving County, Reeves County, Ward County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2013, 10:23 PM CDT (03:23 UTC)
Expired
Jun 20, 2013, 11:30 PM CDT
In force
67 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

Counties Loving County, TX, Reeves County, TX, Ward County, TX

The radar

The Midland/Odessa radar (KMAF), 131 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 3.4 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2013-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 429 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2013-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
429 J/kg
Mixed-layer CIN
-196 J/kg
Mixed-layer LCL
2720 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

627 
WUUS54 KMAF 210323
SVRMAF
TXC301-389-475-210430-
/O.NEW.KMAF.SV.W.0124.130621T0323Z-130621T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1023 PM CDT THU JUN 20 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LOVING COUNTY IN WEST TEXAS...
  NORTHWESTERN WARD COUNTY IN WEST TEXAS...
  NORTH CENTRAL REEVES COUNTY IN SOUTHWEST TEXAS...

* UNTIL 1130 PM CDT

* AT 1019 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 10
  MILES SOUTHWEST OF MENTONE...MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  MENTONE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3193 10360 3189 10335 3151 10334 3145 10349
      3143 10366 3187 10383
TIME...MOT...LOC 0323Z 249DEG 16KT 3159 10368

$$
2 follow-up statements
227 
WWUS54 KMAF 210352
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1052 PM CDT THU JUN 20 2013

TXC301-389-475-210430-
/O.CON.KMAF.SV.W.0124.000000T0000Z-130621T0430Z/
LOVING TX-WARD TX-REEVES TX-
1052 PM CDT THU JUN 20 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTH CENTRAL REEVES...NORTHWESTERN WARD AND LOVING COUNTIES...

AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 11 MILES SOUTHEAST OF MENTONE...MOVING EAST AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
OPEN COUNTRY OF NORTHWESTERN WARD COUNTY AND OPEN COUNTRY OF EXTREME
SOUTHEASTERN LOVING COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

&&

LAT...LON 3193 10360 3189 10335 3151 10334 3145 10349
      3143 10366 3187 10383
TIME...MOT...LOC 0350Z 249DEG 16KT 3160 10346

$$
837 
WWUS54 KMAF 210426
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1126 PM CDT THU JUN 20 2013

TXC301-389-475-210436-
/O.EXP.KMAF.SV.W.0124.000000T0000Z-130621T0430Z/
LOVING TX-WARD TX-REEVES TX-
1126 PM CDT THU JUN 20 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL REEVES...
NORTHWESTERN WARD AND LOVING COUNTIES WILL EXPIRE AT 1130 PM CDT...

AT 1126 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED
TO EXPIRE.

LAT...LON 3193 10360 3189 10335 3151 10334 3145 10349
      3143 10366 3187 10383
TIME...MOT...LOC 0426Z 249DEG 16KT 3166 10328

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:33 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Jun 20, 6:33 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
633 PM CDT THU JUN 20 2013

.DISCUSSION...
SEE AVIATION DISCUSSION BELOW.

&&

.AVIATION...
THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO WILL IMPACT THE KCNM
TERMINAL THROUGH 01Z WITH TEMPO MVFR CONDITIONS. A COMPLEX OF
THUNDERSTORMS ACROSS SOUTHEAST NEW MEXICO AND EXTREME WEST TEXAS
WILL SLOWLY MOVE EAST THIS EVENING. CONFIDENCE WAS NOT HIGH
ENOUGH AT THIS TIME TO MENTION AT ANY OF THE OTHER TERMINALS AS
THEY MAY DISSIPATE BEFORE REACHING THEM. WILL CONTINUE TO MONITOR
THIS EVENING. OTHERWISE TEMPO OR PREVAILING MVFR VISIBILITIES
IS EXPECTED AT KMAF...KINK...KHON IN THE 12Z TO 16Z FRIDAY TIME
FRAME. GENERALLY SOUTHEAST WINDS OF 15 TO 25 MPH AND GUSTY ARE
EXPECTED THROUGH MUCH OF THE NIGHT BEFORE DIMINISHING SLIGHTLY TO
10 TO 20 MPH LATE TONIGHT AND EARLY FRIDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 216 PM CDT THU JUN 20 2013/

DISCUSSION...

ALTHOUGH WE ARE UNDER THE INFLUENCE OF AN UPPER RIDGE, IT WILL REMAIN
CENTERED OVER MEXICO WITH WEAK SOUTHWESTERLY FLOW ALOFT PREVAILING
BETWEEN THE UA RIDGE AND A SEMI PERMANENT UA TROUGH OVER THE WESTERN
CONUS.  SHORTWAVE TROUGHS WILL CONTINUE TO GRAZE THE AREA TODAY
THROUGH SUNDAY ON THE NORTHERN PERIPHERY OF THE UPPER RIDGE.
THEREFORE, SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHEAST NEW MEXICO AND THE HIGHER TERRAIN OF WEST TEXAS THE NEXT
FEW DAYS WITHIN A HIGHER THETA E AXIS.  WEAK FLOW ALOFT WILL LIMIT
HOW FAR EAST THESE THUNDERSTORMS TRAVEL EACH EVENING/OVERNIGHT, BUT
ADDITIONAL THUNDERSTORM DEVELOPMENT ON OUTFLOW BOUNDARIES COULD
RESULT IN AT LEAST ISOLATED THUNDERSTORMS ON ANY GIVEN NIGHT WELL
INTO THE PERMIAN BASIN, STOCKTON PLATEAU, IF NOT THE BIG BEND
REGION.  INSTABILITY IS NOT QUITE AS HIGH TODAY AS YESTERDAY, AND 0
TO 6 KM BULK SHEAR IS NOT AS STRONG EITHER.  STILL, INSTABILITY
AND MID LEVEL LAPSE RATES AROUND 7.5 C/KM SHOULD BE SUFFICIENT FOR
A FEW SEVERE STORMS.  DAMAGING WINDS AND LARGE HAIL WILL BE THE
PRIMARY THREATS, ALONG WITH LOCALLY HEAVY RAINFALL.

HAVE TAPERED POPS DOWN MONDAY AND TUESDAY SINCE THERE ARE COMPETING
IDEAS ON WHERE, AND HOW STRONG, THE UA RIDGE WILL BE.  FROM
WEDNESDAY ONWARD THOUGH THE UA RIDGE IS PROGGED TO STRENGTHEN OVER
NEW MEXICO, THEN TAKE UP RESIDENCE OVER THE FOUR CORNERS AREA.
SINCE SOUTHEAST NEW MEXICO AND WEST TEXAS WILL BE UNDER
NORTHEASTERLY FLOW ALOFT ON THE EASTERN SIDE OF THE RIDGE, RAIN
CHANCES LOOK PRETTY BLEAK WEDNESDAY THROUGH FRIDAY.  TEMPERATURES
WILL ALSO SPIKE AS HEIGHTS/THICKNESSES RISE OVER THE REGION, WITH
READINGS A GOOD 5 TO 10 DEGREES ABOVE NORMAL.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 72  95  71  96  /  20  20  10  10
BIG SPRING TX              73  96  72  96  /  10  10  10   0
CARLSBAD NM                70 100  70 101  /  30  20  20  20
DRYDEN TX                  75  96  76  97  /  10  10  10   0
FORT STOCKTON TX           73  96  73  97  /  20  20  10  10
GUADALUPE PASS TX          69  95  70  96  /  30  30  30  20
HOBBS NM                   69  96  69  97  /  40  20  20  20
MARFA TX                   62  91  61  90  /  20  20  20  30
MIDLAND INTL AIRPORT TX    72  95  72  96  /  20  20  10   0
ODESSA TX                  72  95  74  95  /  20  20  10  10
WINK TX                    73  99  73 100  /  30  10  10  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

27/67
Hazardous weather outlook, Jun 20, 2:03 PM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
203 PM CDT THU JUN 20 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-211915-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
203 PM CDT THU JUN 20 2013 /103 PM MDT THU JUN 20 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EVENING
GENERALLY ALONG AND WEST OF A LAMESA TO FORT STOCKTON TO BIG BEND
LINE. ANY THUNDERSTORMS THAT DO DEVELOP MAY BE ACCOMPANIED BY LARGE
HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING THROUGH
SUNDAY FOR MAINLY SOUTHEAST NEW MEXICO AND THE HIGHER TERRAIN
REGIONS. LARGE HAIL...DAMAGING WINDS...FREQUENT LIGHTNING AND
HEAVY RAINFALL WILL ALL BE POSSIBLE WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED FOR THIS AFTERNOON AND EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 20, 5:26 PM CDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
526 PM CDT THU JUN 20 2013

NMZ029-202300-
NORTHERN LEA COUNTY-
426 PM MDT THU JUN 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTH CENTRAL LEA COUNTY UNTIL 500 PM MDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER
OPEN COUNTRY OF EXTREME NORTH CENTRAL LEA COUNTY...20 MILES
NORTHWEST OF TATUM AT 425 PM MDT...MOVING NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3344 10357 3357 10368 3357 10331
TIME...MOT...LOC 2225Z 236DEG 23KT 3356 10355
Special weather statement, Jun 20, 5:37 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
537 PM CDT THU JUN 20 2013

NMZ028-202315-
EDDY COUNTY PLAINS-
437 PM MDT THU JUN 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING CENTRAL EDDY COUNTY UNTIL 515 PM MDT...

A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED OVER CARLSBAD
NORTH AT 438 PM MDT...MOVING EAST AT 10 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

&&

LAT...LON 3262 10406 3241 10396 3232 10429 3249 10437
TIME...MOT...LOC 2238Z 248DEG 10KT 3244 10423
Special weather statement, Jun 20, 6:10 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
610 PM CDT THU JUN 20 2013

TXZ057-058-074-210015-
VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA-
REEVES COUNTY AND UPPER TRANS PECOS-
610 PM CDT THU JUN 20 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN CULBERSON AND NORTHWESTERN REEVES COUNTIES UNTIL 715 PM
CDT...

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM NORTH CENTRAL
CULBERSON COUNTY TO CENTRAL CULBERSON COUNTY AT 608 PM CDT...MOVING
EAST AT 15 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL
HAIL AND WIND GUSTS TO 50 MPH. THESE STORMS ARE EXPECTED TO
MOVE THROUGH EASTERN CULBERSON COUNTY AND INTO WESTERN REEVES
COUNTY BY 715 PM. ADDITIONAL STRENGTHENING IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF SEVERE WEATHER IS OBSERVED...HAVE THE NEAREST LAW ENFORCEMENT
AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN MIDLAND.

&&

LAT...LON 3199 10399 3129 10396 3118 10451 3199 10446
TIME...MOT...LOC 2308Z 231DEG 12KT 3195 10440 3132 10443

05
Local storm report, Jun 20, 6:19 PM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
619 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             5 E CARLSBAD            32.40N 104.15W
06/20/2013  E1.75 INCH       EDDY               NM   TRAINED SPOTTER

            ON HIGHWAY 62/180/

&&

05
Local storm report, Jun 20, 6:33 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
633 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     FLASH FLOOD      CARLSBAD                32.40N 104.24W
06/20/2013                   EDDY               NM   TRAINED SPOTTER

            CURB TO CURB STREET FLOODING IN NORTHWEST CARLSBAD.

0550 PM     FLASH FLOOD      CARLSBAD                32.40N 104.24W
06/20/2013                   EDDY               NM   PUBLIC

            STREETS FLOODED TO TOP OF CURBS.

&&

05
Local storm report, Jun 20, 8:41 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
841 PM CDT THU JUN 20 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     TSTM WND GST     5 SSW CARLSBAD          32.34N 104.27W
06/20/2013  M67.00 MPH       EDDY               NM   ASOS

0628 PM     TSTM WND DMG     4 SSW CARLSBAD          32.34N 104.25W
06/20/2013                   EDDY               NM   TRAINED SPOTTER

            5 POWER POLES SNAPPED NEAR GROUND AT HIGHWAY 62/180 AND W
            DERRICK ROAD JUST EAST OF AIRPORT. TIME ESTIMATED BASED
            ON ASOS GUST TIME.

0713 PM     TSTM WND GST     11 SSW MCKITTRICK CANYO 31.83N 104.81W
06/20/2013  M62.00 MPH       CULBERSON          TX   ASOS

            GDP ASOS

&&

05

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:51 PM CDTTornado WarningMAFReeves39 min
Jun 20, 10:19 PM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves3 hr
Jun 21, 3:24 PM CDTSpecial Weather StatementMAFJeff Davis51 min
Jun 21, 3:33 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Pecos, Reeves57 min
Jun 21, 4:25 PM CDTAreal Flood AdvisoryMAFJeff Davis, Reeves3 hr
Jun 21, 4:28 PM CDTSevere Thunderstorm WarningMAFJeff Davis62 min
Jun 21, 4:47 PM CDTFlash Flood WarningMAFJeff Davis3 hr
Jun 21, 5:02 PM CDTSpecial Weather StatementMAFReeves28 min
Jun 21, 5:28 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves, Ward47 min
Jun 21, 5:33 PM CDTSpecial Weather StatementMAFJeff Davis57 min
Jun 21, 5:45 PM CDTSpecial Weather StatementMAFCochran45 min
Jun 21, 6:17 PM CDTSpecial Weather StatementMAFWard28 min
Jun 21, 6:27 PM CDTFlash Flood WarningMAFBrewster, Jeff Davis3 hr
Jun 21, 6:31 PM CDTSevere Thunderstorm WarningMAFBrewster44 min
Jun 21, 6:44 PM CDTFlash Flood WarningMAFBrewster3 hr
Jun 21, 6:50 PM CDTSpecial Weather StatementMAFJeff Davis25 min
Jun 21, 6:55 PM CDTSpecial Weather StatementMAFWinkler35 min

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.